MathSciNet Relay Station
MathSciNet bibliographic data
MR67111 (16,671c) 20.0X
Schenkman, Eugene The existence of outer automorphisms of some nilpotent groups of class $2$. Proc. Amer. Math. Soc. 6, (1955). 6–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement